Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Posted: 3/9/2006 11:26:21 AM EDT
I do, and from what I have read around the net, there is a Brand name drug called Requip. Does anyone have any experience with RLS? Thanks
Link Posted: 3/9/2006 11:29:49 AM EDT
Come on, is this a made up "syndrome" created to sell a drug?

I bounce my leg around when I am nervous/bored sometimes, but do I need medication for it?
Link Posted: 3/9/2006 11:31:18 AM EDT
Link Posted: 3/9/2006 11:32:42 AM EDT
You mean "Jimmylegs"
Link Posted: 3/9/2006 11:33:57 AM EDT
Obviously you have never felt what it's like. Reply when you do
Link Posted: 3/9/2006 11:34:01 AM EDT
[Last Edit: 3/9/2006 11:37:28 AM EDT by twonami]

Originally Posted By slefelar:
Come on, is this a made up "syndrome" created to sell a drug?

I bounce my leg around when I am nervous/bored sometimes, but do I need medication for it?


That is not RLS. Feels like bugs or electric current in your legs.
Wife had it and took Mirapex for it, hasn't been around for a few years now and she dosen't take it anymore.
Link Posted: 3/9/2006 11:35:24 AM EDT
so far the only cure is amputation. before it gets into your arms, then they have to amputate both your arms and legs...

Link Posted: 3/9/2006 11:35:31 AM EDT

Originally Posted By Nephilim:
You mean "Jimmylegs"



i've been diagnosed (by friends) with a BAD case of Jimmylegs. I alway bounce my knees whenever i'm sitting down, and i have to move them around every few minutes. when i'm trying to fall asleep i swing my foot back and forth until i fall asleep (drives the woman bonkers)

that requip shit looks like it's just a sedative. probably could get the same effect with a shot or two of whiskey
Link Posted: 3/9/2006 11:53:14 AM EDT

Originally Posted By twonami:

Originally Posted By slefelar:
Come on, is this a made up "syndrome" created to sell a drug?

I bounce my leg around when I am nervous/bored sometimes, but do I need medication for it?


That is not RLS. Feels like bugs or electric current in your legs.
Wife had it and took Mirapex for it, hasn't been around for a few years now and she dosen't take it anymore.



Every 5 seconds or so on the bad nights I have to keep flexing and relaxing both my legs. Drives me nuts.
Link Posted: 3/9/2006 12:01:00 PM EDT

Originally Posted By Nephilim:
You mean "Jimmylegs"



Totally. Thats exactly what I thought when I saw the ad on TV.

I don't know any people with it, but my 11 year old dog has a case of the "Jimmy Legs"
Link Posted: 3/9/2006 12:06:30 PM EDT
Link Posted: 3/9/2006 12:07:28 PM EDT
I had it BAD when I was little. Doesn't bother me much now. I was amazed when I saw the TV commercial for the medication. Until that point I always assumed that it was just me and just in my head.
Link Posted: 3/9/2006 12:08:25 PM EDT
I've had it but it's generally attributable to too much caffeine.
Link Posted: 3/9/2006 12:21:56 PM EDT

Originally Posted By CMMG:
I must have it. My legs and knees constantly bug me. The meds are for Parkinson's too, is that right?

If that is true, I'm a bit leary of them. 800mg of Ibuprofin helps most of the time. Going to bed early and laying off of the caffiene works best though for me.

Jeff


yes
Link Posted: 3/9/2006 12:24:49 PM EDT
I think I have it.

It feels like you have growing pains in your legs. And one way to make the pain go away is to shake or move your legs.
Link Posted: 3/9/2006 12:28:47 PM EDT
I get it sometimes late at night after a hard day's work. I do drink a lot of coffee during the day so there may be a relationship between the condition and caffeine. Very annoying tingling feeling in the lower legs.
Link Posted: 3/9/2006 1:38:49 PM EDT

Originally Posted By twonami:

Originally Posted By slefelar:
Come on, is this a made up "syndrome" created to sell a drug?

I bounce my leg around when I am nervous/bored sometimes, but do I need medication for it?


That is not RLS. Feels like bugs or electric current in your legs.
Wife had it and took Mirapex for it, hasn't been around for a few years now and she dosen't take it anymore.



I don't get it often enough or severly enough to take a pill for it, but I find that doing stretches on the legs, especially the hamstrings gives me some relief. I sometimes have to do it a couple times before I can sleep.
Link Posted: 3/9/2006 1:42:09 PM EDT
I think I have it, and it is very annoying. I haven't taken any medication for it though.


-K
Link Posted: 3/9/2006 1:42:38 PM EDT

Originally Posted By Nephilim:
You mean "Jimmylegs"



[Krammer] Shes got the jimmylegs Jerry! [Krammer]
Link Posted: 3/9/2006 1:43:38 PM EDT
Is restless leg syndrome where you have to slide your leg/foot everyone night till you fall asleep, SO you can fall asleep? If so, I guess I have it.
Link Posted: 3/9/2006 1:45:23 PM EDT
I quit drinking pop/soda or anything with caffiene, and quit eating / drinking anything with a lot of sugar in it about 3pm. Other wise I have to move my legs a lot before I go to bed. I hate that feeling I get in my legs.
Link Posted: 3/9/2006 1:53:26 PM EDT
I haven't been diagnosed but I probably have it.

If I'm not in the right postion or am craped when trying to sleep. My legs feel like they need to get up and walk around. I try to surpress it and it just gets worse untill They spasame. I end up bending and unbending my legs repeatedly trying to find a comfortable position. I've found out that I can only sleep on my stomach. any other way results in the leg thing.
Link Posted: 3/9/2006 2:20:29 PM EDT
It's normal for your leg to twich right before you fall asleep. This is your body making sure it's not dying, just falling asleep. This can happen during the day if your excessively tired.

If you experience a burning, tingling, or aching in the evenings or when trying to fall asleep, and it prevents you from falling asleep, that RLS. Requip works pretty well for this, so does klonopin, or a mixture of both. Klonopin is a scheduled drug and can have a sedative effect, so requip/ropinirole is a good thing to try first. Both drugs are "old" drugs, and klonopin has a generic, and both are issued in very low doses for RLS, with relatively low side effects.

Warning: I AM NOT A DOCTOR
Top Top